# SDR ERAA96306

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: S552
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6875035
- Condition: Failed
- Location: Eng Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAS INSPECTED BY BEARINGS INSP., INC ON W/O 17456-409  SEPT.  12, 1995 AND HAS BEEN DETERMINED TO BE BAD AND INOPERABLE.
